Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 158, NWS Midland/Odessa, TX

August 1, 2007Martin County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Aug 1, 2007, 11:28 PM CDT for Martin County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 1, 2007, 11:28 PM CDT (04:28 UTC)
Expired
Aug 2, 2007, 2:30 AM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Whole counties

County Martin County, TX

The radar

The Midland/Odessa radar (KMAF), 46 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 12:00 AM CDTFLASH FLOOD16 Nnw Stanton, TX8 INCHES OF WATER FLOWING ACROSS THE INTERSECTION OF SH 137 AND FM 846.
Aug 2, 12:00 AM CDTFLASH FLOOD3 N Lenorah, TX8 INCHES OF WATER FLOWING ACROSS THE INTERSECTION OF FM 846 AND SH 137 IN NORTHERN MARTIN COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1748 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1309 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 020428
FFWMAF
TXC317-020730-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1128 PM CDT WED AUG 1 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARTIN COUNTY IN WEST TEXAS...

* UNTIL 230 AM CDT

* AT 1124 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL ACROSS 
  MUCH OF MARTIN COUNTY. THE HEAVIEST RAIN WAS OCCURING ACROSS
  THE NORTHERN PART OF THE COUNTY...NEAR BUFORD AND TARZAN. RADAR
  ESTIMATES THAT UP TO 3 INCHES OF RAIN MAY HAVE FALLEN SINCE 1015
  PM ALONG FARM TO MARKET ROADS 829 AND 2002. OTHER THUNDERSTORMS
  WERE DEVELOPING ACROSS THE SOUTHERN PART OF MARTIN COUNTY.
  THE HEAVY RAINS WILL LIKELY CAUSE FLASH FLOODING OF DRAWS...RURAL
  ROADS...AND LOW LYING AREAS.

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
  LOCATIONS...
  BUFORD...
  LENORAH...
  TARZAN...
  FARM TO MARKET ROADS 829 AND 2002...
  STATE HIGHWAY 137...

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

LAT...LON 3234 10168 3232 10170 3210 10170 3209 10176
      3209 10220 3252 10220 3251 10170 3250 10170
TIME...MOT...LOC 0428Z 328DEG 13KT 3231 10192

$$
1 follow-up statement
000 
WGUS74 KMAF 020508
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1208 AM CDT THU AUG 2 2007

TXC317-020730-
MARTIN-
1208 AM CDT THU AUG 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
MARTIN COUNTY...

AT 1200 AM CDT...SKYWARN STORM SPOTTERS REPORTED 8 INCHES OF WATER 
FLOWING ACROSS THE INTERSECTION OF STATE HIGHWAY 137 AND FARM TO 
MARKET ROAD 846 IN MARTIN COUNTY. 

AT 1202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED 
TO DETECT A LARGE AREA OF THUNDERSTORMS PRODUCING VERY HEAVY 
RAINFALL ACROSS MUCH OF SOUTHERN AND EASTERN MARTIN COUNTY. THE 
STORMS ARE SLOWLY MOVING SOUTHEAST AT AROUND 10 MPH. 

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND...DONT DROWN.

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

LAT...LON 3234 10168 3232 10170 3210 10170 3209 10176
      3209 10220 3252 10220 3251 10170 3250 10170
TIME...MOT...LOC 0504Z 328DEG 13KT 3220 10184

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 1:55 PM CDT, 9 hours 33 minutes earlier.

Area forecast discussion, Aug 1, 1:55 PM CDT, 9 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
155 PM CDT WED AUG 1 2007

.SHORT TERM...
THE MAIN CIRCULATION NOTED IN WATER VAPOR IMAGERY THIS AFTERNOON
WAS THE BROAD ANTICYCLONIC CIRCULATION ENCOMPASSING MUCH OF
TEXAS...AND PORTIONS OF MEXICO AND NEW MEXICO. SUSPECT
ENHANCEMENTS WITHIN THIS CLOCKWISE CIRCULATION WERE SHORTWAVE
TROUGHS CIRCULATING AROUND...OR UNDER THE RIDGE. NOT MUCH IS
INHERENTLY OBVIOUS WITH THE ABOVE... EXCEPT THAT SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP DUE TO
THESE WAVES INTERACTING WITH AN UNSTABLE...TROPICAL AIRMASS AND
PWAT VALUES AT OR ABOVE 175 PERCENT OF NORMAL OVER THE CWA.

WILL LEAVE THE FLASH FLOOD WATCH GOING OVERNIGHT...DESPITE THE
PENCHANT FOR SHOWERS AND STORMS TO WEAKEN/DISSIPATE...FOR THE MOST
PART...AT NIGHT.  THIS AS ONE SHORTWAVE TROUGH APPEARS TO BE OVER
THE BIG BEND REGION/LOWER TRANS PECOS THIS AFTERNOON...AND WILL BE
HEADING WEST...IF NOT NORTHWEST...OVERNIGHT.  IN ADDITION...A GOOD
DEAL OF HEATING WAS OCCURRING OVER THE SOUTHERN HALF OF THE CWA...
WHICH COULD RESULT IN MORE WIDESPREAD VERY HEAVY RAINFALL PRODUCING
STORMS THAN WE/VE SEEN THE LAST COUPLE OF DAYS...THROUGH THIS
EVENING.  PWATS WILL BE AT OR ABOVE 1.5 INCHES OVER THE WATCH
AREA...WHICH WILL BE CHANGED SLIGHTLY TO INCLUDE BREWSTER COUNTY
AGAIN.  THIS AS MOST OF THE DRIER AIR ON WATER VAPOR IMAGERY APPEARS
WILL REMAIN JUST EAST...OR SOUTH...OF THE BIG BEND REGION AND THERE
WAS HEAVY RAINFALL OVER PORTIONS OF THE COUNTY TUESDAY.  WILL ALSO
MENTION THE POTENTIAL FOR RIVER FLOODING ON THE RIO GRANDE AS ANY
MORE HEAVY RAINFALL ALONG THE RIO GRANDE...OR IT/S TRIBUTARIES...
WILL ONLY EXACERBATE CURRENT ELEVATED FLOWS/FLOODING.

THERE IS ALSO THE POTENTIAL FOR CONVECTION TO DROP SOUTH INTO THE
CWA FROM A SHORTWAVE TROUGH CURRENTLY OVER SOUTHWEST COLORADO/
SOUTHWEST KANSAS...AND PROGGED TO MOVE SOUTH TO EAST CENTRAL NEW
MEXICO/CENTRAL TEXAS PANHANDLE BY MORNING.  THEREFORE...HAVE KEPT
THE GOOD CHANCE TO LIKELY POPS GOING OVER THE WEST...THAT IS IN THE
WATCH AREA...AND SCATTERED SHOWERS AND STORMS ELSEWHERE.  SINCE
PWATS WILL BE AT OR ABOVE 2 INCHES OVER EASTERN PORTIONS OF THE CWA
OVERNIGHT...WILL INCLUDE HEAVY RAINFALL WORDING IN THE ZONES THERE
TOO.  JUST THINK WHAT DEVELOPS WILL NOT BE AS WIDESPREAD THESE
AREAS.  WILL GO WITH PERSISTENCE...OR SLIGHTLY LOWER...FOR MIN
TEMPERATURES.

.LONG TERM...
UPPER LEVEL RIDGE WILL BE SITUATED OVER NORTHERN NEW MEXICO WITH A
STRONG CUTOFF LOW OVER CENTRAL CANADA ON THURSDAY. A TROUGH
EXTENDS FROM THIS LOW TO A LOW OVER THE WESTERN CWA. THIS LOW WILL
MOVE NORTHWEST BY FRIDAY WITH ANOTHER DISTURBANCE MOVING AROUND
THE SOUTHERN PERIPHERY OF THE HIGH INTO WEST TEXAS. THIS
DISTURBANCE WILL MOVE WEST ACROSS NORTHERN MEXICO WITH COPIOUS
AMOUNTS OF MOISTURE CONTINUING TO MOVE ACROSS THE WESTERN CWA.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING
THURSDAY AS THE FIRST DISTURBANCE MOVES ACROSS THE WESTERN CWA.
THIS PRECIPITATION WILL CONTINUE INTO FRIDAY WITH THE MAIN FOCUS
OVER THE SOUTHERN AND WESTERN CWA. INSTABILITY CONTINUES TO BE
WEAK THEREFORE SEVERE WEATHER IS NOT EXPECTED WITH THIS SYSTEM.
PRECIPITABLE WATERS OVER THE AREA WILL RANGE FROM 1.5 TO 2 INCHES
SO PLENTY OF MOISTURE WILL BE AVAILABLE FOR HEAVY RAINFALL MAINLY
SOUTH AND WEST OF THE PECOS RIVER.

BY THE WEEKEND...A HIGH WILL DEVELOP OVER THE EASTERN CONUS AND
WILL RIDGE INTO THE EASTERN CWA. THIS HIGH WILL BRING A DECREASE
TO THE PRECIPITATION CHANCES. WILL LEAVE ISOLATED THUNDERSTORMS IN
THE FORECAST OVER THE WESTERN CWA DUE TO AFTERNOON HEATING AND
OROGRAPHICAL LIFTING. WILL CONTINUE TO CARRY ISOLATED POPS EARLY
NEXT WEEK OVER THE WESTERN AND SOUTHERN CWA AS MINOR DISTURBANCES
MOVE WEST AROUND THE SOUTHERN EDGE OF THE HIGH.  AN UPPER TROUGH
WILL DIG DOWN THE WEST COAST OVER THE WEEKEND INTO EARLY NEXT
WEEK. THE CIRCULATION AROUND THIS TROUGH COULD BRING MOISTURE INTO
THE WESTERN CWA EARLY NEXT WEEK.

WILL UNDERCUT GUIDANCE FOR TEMPERATURES AS THEY CONTINUE TO BE TOO
HIGH. TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH FRIDAY AS
CLOUD COVER...PRECIPITATION AND LOW HEIGHTS KEEP THE TEMPERATURES
COOL. A WARMUP IS SLATED TO BEGIN OVER THE WEEKEND AS THE UPPER
HIGH BEGINS TO BUILD WESTWARD INTO THE AREA. GFS HAS RATHER WARM
TEMPERATURES FOR THE FIRST AND MIDDLE OF NEXT WEEK AS THERMAL
RIDGING DEVELOPS OVER THE WESTERN AND CENTRAL CWA. MADE VERY FEW
CHANGES TO THE PRECIPITATION GRIDS AS THEY PRETTY MUCH LOOKED ON
TRACK.

&&

.HYDROLOGY...
EXCESSIVE RAINFALL ALONG THE RIO GRANDE AND IT/S TRIBUTARIES
RESULTED IN ELEVATED FLOWS ON THE RIO GRANDE...WITH CASTOLON...
JOHNSON RANCH AND BOQUILLAS FORECAST TO GO ABOVE FLOOD STAGE LATER
THIS AFTERNOON AND EVENING.  SINCE THERE WILL STILL BE A CHANCE OF
SHOWERS AND THUNDERSTORMS ALONG THE RIO GRANDE TONIGHT AND
THURSDAY...ADDITIONAL ELEVATED FLOWS...OR FLOODING...WILL BE
POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              69  83  69  87  /  40  50  40  20
CARLSBAD NM                69  85  68  86  /  50  40  30  30
DRYDEN TX                  72  90  72  90  /  50  50  60  30
FORT STOCKTON TX           71  88  69  88  /  50  60  60  30
GUADALUPE PASS TX          64  81  62  80  /  60  40  30  30
HOBBS NM                   69  84  68  88  /  40  40  30  20
MARFA TX                   63  81  62  80  /  60  40  50  40
MIDLAND INTL AIRPORT TX    71  85  70  88  /  40  50  40  20
ODESSA TX                  72  85  70  89  /  40  60  40  20
WINK TX                    73  90  70  90  /  50  60  50  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 2 PM THIS AFTERNOON TO 5 AM MDT THURSDAY
     FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF EDDY
     COUNTY.

TX...FLASH FLOOD WATCH FROM 3 PM CDT /2 PM MDT/ THIS AFTERNOON TO 6
     AM CDT /5 AM MDT/ THURSDAY FOR THE FOLLOWING ZONES...BIG
     BEND AREA...DAVIS/APACHE MOUNTAINS AREA...GUADALUPE
     MOUNTAINS...MARFA PLATEAU...PRESIDIO VALLEY...VAN HORN AND
     HIGHWAY 54 CORRIDOR.

&&

67/54
Hazardous weather outlook, Aug 1, 1:33 PM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
133 PM CDT WED AUG 1 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-021845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
133 PM CDT WED AUG 1 2007 /1233 PM MDT WED AUG 1 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ABUNDANT MOISTURE AVAILABLE IN THE ATMOSPHERE WILL COMBINE WITH
HEATING AND AN UPPER LEVEL DISTURBANCE OVER WEST TEXAS TO PRODUCE
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER SOUTHEASTERN
NEW MEXICO AND WEST TEXAS THIS AFTERNOON THROUGH TONIGHT.  THE BEST
CHANCE FOR RAIN WILL BE IN THE FAR WESTERN AREAS NEAR THE MOUNTAINS
IN CLOSER PROXIMITY TO THE UPPER LOW...AND WHERE UPSLOPE FLOW WILL
BE THE STRONGEST.  HEAVY RAIN IS STILL A CONCERN AND A FLASH FLOOD
WATCH WILL REMAIN IN EFFECT FROM THE BIG BEND REGION AND PRESIDIO
VALLEY...NORTH THROUGH THE DAVIS MOUNTAINS AND MARFA PLATEAU...TO
THE GUADALUPE MOUNTAINS.

MORE SCATTERED SHOWERS AND THUNDERSTORMS OVER THE REST OF
SOUTHEASTERN NEW MEXICO AND WEST TEXAS COULD RESULT IN LOCALLY HEAVY
RAINFALL TOO.  HOWEVER...FLASH FLOODING IS EXPECTED TO BE MUCH MORE
ISOLATED.

RIVER LEVELS ALONG THE RIO GRANDE REMAIN HIGH AND TRIBUTARIES ARE
LIKELY RUNNING WITH WATER.  ADDITIONAL HEAVY RAIN THIS AFTERNOON
AND TONIGHT COULD PROLONG FLOODING CONCERNS ALONG THE RIO GRANDE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE POSSIBILITY OF HEAVY RAIN WILL CONTINUE ACROSS THE PERMIAN BASIN AND
LOWER TRANS PECOS EARLY THURSDAY INTO FRIDAY MORNING. DEPENDING ON
HOW THIS RAIN DEVELOPS ADDITIONAL FLASH FLOOD WATCHES MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED...HOWEVER LOCAL
OFFICIALS SHOULD BE PREPARED FOR THE POSSIBILITY OF FLOODING AND
FLASH FLOODING THROUGH FRIDAY.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Aug 1, 5:43 PM CDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
543 PM CDT WED AUG 1 2007

TXZ075-012345-
PECOS-
543 PM CDT WED AUG 1 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN PECOS COUNTY.

SEVERAL STRONG THUNDERSTORMS WERE LOCATED ACROSS PECOS COUNTY AT 543
PM CDT. THEY ARE NEARLY STATIONARY.  LOCALLY HEAVY RAINFALL IS
POSSIBLE WITH THESE STORMS.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 10:11 PM CDTFlash Flood WarningMAFDawson3 hr
Aug 2, 12:11 AM CDTFlash Flood WarningMAFHoward4 hr
Aug 2, 12:25 AM CDTFlash Flood WarningMAFMidland3 hr
Aug 2, 1:28 AM CDTFlash Flood WarningMAFAndrews, Ector4 hr
Aug 2, 2:30 AM CDTFlash Flood WarningMAFGlasscock4 hr
Aug 2, 2:39 AM CDTFlash Flood WarningMAFCrane4 hr
Aug 2, 2:50 AM CDTFlash Flood WarningMAFAndrews, Gaines4 hr
Aug 2, 3:23 AM CDTFlash Flood WarningMAFUpton4 hr
Aug 2, 3:29 AM CDTFlash Flood WarningMAFMidland5 hr
Aug 2, 4:51 AM CDTFlash Flood WarningMAFPecos4 hr
Aug 2, 5:29 AM CDTFlash Flood WarningMAFEctor4 hr
Aug 2, 5:34 AM CDTFlash Flood WarningMAFWinkler4 hr
Aug 2, 7:09 AM CDTFlash Flood WarningMAFReeves3 hr
Aug 2, 8:44 AM CDTFlash Flood WarningMAFPecos3 hr
Aug 2, 1:53 PM CDTFlash Flood WarningMAFTerrell3 hr
Aug 2, 2:28 PM CDTFlash Flood WarningMAFJeff Davis3 hr
Aug 2, 4:10 PM CDTFlash Flood WarningMAFBrewster, Presidio3 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.